# SDR AALA202012029011

- Difficulty date: December 2, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 30,412 hours, 11,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5347576520800
- Condition: Corroded
- Location: Frame 62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORROSION AROUND HOLE ON DOOR SILL AT BULK CARGO DOOR AT FR 62 AND STR 23R.  INSTALLED FILLER AND DOUBLER REPAIR ON DOOR SILL, REF SRM 53-41-49-300-009 REPAIR NR 2.
